Open Access
April, 1970 Ergodic Theorems for Infinite Probabilistic Tables
A. Paz
Ann. Math. Statist. 41(2): 539-550 (April, 1970). DOI: 10.1214/aoms/1177697094


This paper is concerned with infinite-state probabilistic transition tables, representing the dynamical behavior of a probabilistic automaton and nonhomogeneous infinite-state Markov chains. Many known theorems are generalized from the finite-state case to the infinite-state case. A possible application to the problem of computing, approximately, products of infinite-state stochastic matrices is outlined.


Download Citation

A. Paz. "Ergodic Theorems for Infinite Probabilistic Tables." Ann. Math. Statist. 41 (2) 539 - 550, April, 1970.


Published: April, 1970
First available in Project Euclid: 27 April 2007

zbMATH: 0214.17503
MathSciNet: MR254925
Digital Object Identifier: 10.1214/aoms/1177697094

Rights: Copyright © 1970 Institute of Mathematical Statistics

Vol.41 • No. 2 • April, 1970
Back to Top